# SDR SWAA2022032169071

- Difficulty date: February 4, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK AT AFT CARGO BAY BS887+2; BS927+8 RBL13. / [01] REMOVED CORROSION ON TRACK AT AFT CARGO BAY BS 887+2; RBL 13; WORK AREA L 1.0'X W 1.0'X D 0.024'; BS 927+8; RBL 13; WORK AREA L 1.0'X W 1.0'X D 0.021 ; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2; USE TOOL ; DEPTH GAGE ID: NCX000697; S/N: UNKNOWN; DUE: 07/2022; MICROMETER ID: E8943; S/N:6022945; DUE: 07/2022;[02] REMOVED CARGO TRACK AT AFT CARGO BAY BTW B/S 887 TO B/S 947 RBL13. IAW SRM 51-40-02;[03] RECEIVED; LOCATED AND DRILLED NEW CARGO TRACK P/N 147A7501U14 BTW B/S BTW B/S 887 TO B/S 947 RBL13. LOT#1467081-1 IAW SRM 51-40-05 AND DWG 147A7500 REV:-;[04] OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION 3 AND 4.;[06] INSTALLED NEW TRACK AT ACB BTW B/S BTW B/S 887 TO B/S 947 RBL13. IAW SRM 51-40-02 AND DWG:147A7500 ID:0026 REV:-;[07] VERIFIED CORRECTIVE ACTION #6;[08] VERIFIED CORRECTIVE ACTION 1 (OUT OF LIMITS STATEMENT).  VERIFIED RII BUYBACK OF CORRECTIVE ACTION 6 (INSTALLATION OF NEW TRACK);[09] UPDATED MEASUREMENT CHART
